# SDR R61A2020070200548

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 41,287 hours, 24,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003076
- Condition: Inoperative
- Location: Cabin
- Part time: 30,475 hours, 23,312 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER EMERGENCY LIGHT WILL NOT ILLUMINATE.  R&R AFT GALLEY CENTER EMERGENCY LIGHT POWER UNIT.
